On permutations involving pairs of twins.

Marcin E. Kuczma

Elemente der Mathematik (1991)

  • Volume: 46, Issue: 3, page 78-83
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Kuczma, Marcin E.. "On permutations involving pairs of twins.." Elemente der Mathematik 46.3 (1991): 78-83. <http://eudml.org/doc/141506>.

author = {Kuczma, Marcin E.},
journal = {Elemente der Mathematik},
keywords = {permutations; pairs of twins},
number = {3},
pages = {78-83},
title = {On permutations involving pairs of twins.},
url = {http://eudml.org/doc/141506},
volume = {46},
year = {1991},

AU - Kuczma, Marcin E.
TI - On permutations involving pairs of twins.
JO - Elemente der Mathematik
PY - 1991
VL - 46
IS - 3
SP - 78
EP - 83
KW - permutations; pairs of twins
UR - http://eudml.org/doc/141506
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.